Hey Ying Yang,
Wow, that is really something how the drinking didn't affect your other meds too much, but how intensely it affects you with taking Lamictal.
I have had a few drinks while on Lamictal and I am on 100 mg twice daily and have had no side effects from it besides the little high that I look for.
It just goes to show that different meds affect people in different ways. I don't know if that makes it fortunate/unfortunate for me that I am still able to enjoy a few drinks and that one day it may catch up with me or that it is unfortuanate for you that you are now unable to enjoy a few drinks.
Wow! I can't believe your doctor told you that if you were to drink to stop all the meds at least for 24 hours prior to drinking then to resume the meds the next day! My doctor told me to consistantly take my meds and really try not to miss any doses. That that would throw me off more.
I guess each doctor has their own opinions as well. Although I haven't spoken a word to my doctor that I do have occassional drinks once in while, because I am sure he would discourage me from it. But I guess I am daring or stupid and took the risk of trying it out for myself. I just started with little and gradually increased so I would know what and how much would affect me.
Thanks for taking the time to reply to my post. It is good to hear and learn from other peoples experiences.